# SDR FDEA200909083270

- Difficulty date: September 8, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 113N10096
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRUNNION,O/B SUPPORT BRACKET AND O/B HOLES IN TRUNNION AND ATTACH FITTING   ASSY, HAS ELONGATED HOLES. FREEZE PLUGS FOR YOKE FABRICATED FREEZE PLUG FOR   TRUNNION COMPLIED WITH E.A. F-5750-131116 AND FAA FORM 8100-9, DATED 09/01/2009. (INTERIM REPAIR DTA PENDING).  (MAJOR REPAIR) FREEZE PLUG INSTALLED, IN THE RIGHT TRUNNION FITTING.
